MathSciNet Relay Station
MathSciNet bibliographic data
MR1396975 22E46 (43A90)
Dooley, Anthony H.; Zhang, Genkai Generalized principal series representations of ${\rm SL}(1+n,{\bf C})$. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2779–2787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement